Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

On the factoring of large numbers


Author: F. N. Cole
Journal: Bull. Amer. Math. Soc. 10 (1903), 134-137
DOI: https://doi.org/10.1090/S0002-9904-1903-01079-9
Errata: Bull. Amer. Math. Soc., Volume 10, Number 7 (1904), 362--362
MathSciNet review: 1558059
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1903-01079-9